Other Articles by Authors

Michael Gil

Authors and WSEAS

Michael Gil

WSEAS Transactions on Mathematics

Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 17, 2018

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.

Volume 17, 2018

Exponential Stability of Nonautonomous Infinite Dimensional Systems

AUTHORS: Michael Gil

Download as PDF

ABSTRACT: Let H be a Hilbert space with the unit operator I. We consider linear non-autonomous distributed parameter systems governed by the equation dy/dt = S(t)y + B(t)y (y = y(t), t > 0), where S(t) is an unbounded operator, such that for some constant c, S(t)+cI is dissipative; B(t) is an operator uniformly bounded on [0, ∞), having a uniformly bounded derivative and commuting with S(t). Exponential stability conditions are established. An illustrative example is presented.

KEYWORDS: distributed parameter system, linear nonautonomous system, stability


[1] Chicone, C. and Yu. Latushkin, Evolution Semigrous in Dynamical Systems and Differential Equations, Amer. Math. Soc., Math. Surv. and Monographs, v. 70, 1999.

[2] R. Curtain, and H. Zwart, Introduction to Infinite-Dimensional Systems Theory, Springer, N.Y. 1995.

[3] Daleckii, Yu L. and Krein, M. G., Stability of Solutions of Differential Equations in Banach Space, Amer. Math. Soc., Providence, R.I. 1974.

[4] Fattorini, H.O. Infinite Dimensional Linear Control Systems: The Time Optimal and Norm Optimal Problems, North-Holland Math. Stud., vol. 201, Elsevier Science B.V., Amsterdam, 2005.

[5] Gil’, M.I. Freezing method for evolution equations. Communications in Applied Analysis, 1, (1996) No. 2, 245-256.

[6] Gil’, M. I. Explicit Stability Conditions for Continuous Systems, Lectures Notes In Control and Information Sciences, Vol. 314, Springer Verlag, Berlin, 2005.

[7] Gil’, M.I. Integrally small perturbations of semigroups and stability of partial differential equations, International Journal of Partial Differential Equations, Vol. 2013 (2013), Article ID 207581, 5 pages

[8] Gil’, M. I. Stability of linear nonautonomous multivariable systems with differentiable matrices, Systems & Control Letters, Vol. 81, (2015), 31-33

[9] Oostveen, J., Strongly Stabilizable Distributed Parameter Systems, SIAM, Frontiers in Applied Mathematics, Philadelphia, 2000.

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 17, 2018, Art. #12, pp. 80-84

Copyright © 2018 Author(s) retain the copyright of this article. This article is published under the terms of the Creative Commons Attribution License 4.0

Bulletin Board


The editorial board is accepting papers.

WSEAS Main Site